# SDR HNAA2020102200288

- Difficulty date: October 20, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 49,622 hours, 43,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE FLOOR SECTIONS 4-5 EMERGENCY LIGHTS INOPERABLE.  MAINTENANCE: R & R NR 5 EMERGENCY LIGHT INVERTER, IAW AMM 33-50-11-000-801-A.  OPERATIONS CHECK GOOD, OK FOR SERVICE.
